MathSciNet Relay Station
MathSciNet bibliographic data
MR1714342 (2001f:22041) 22E46 (22E47)
Dvorsky, Alexander; Sahi, Siddhartha Explicit Hilbert spaces for certain unipotent representations. II. Invent. Math. 138 (1999), no. 1, 203–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement